Log in
Restless Legs Syndrome
10,640 members6,604 posts

Lyrica

I'm taking 100 mgs of Lyrica 3 x a day and tramadol 100 mgs 2 x a day. It's working very well so far. Is there any advantage to take one 300 mgs capsule once a day as opposed to dividing it up into the 100's 3 time? Just wondered.

9 Replies
oldestnewest

I would think it depends on the individual and how they take it works for them. If it is working the way you are taking it, then i would carry on. no point in changing what works.

2 likes
Reply

I started taking 3 doses a day but now just take it once ( just like the Tramadol) at around 6 pm . It works fine for me and is more convenient . You may find that you can cut the amount down after you have been taking it for a few months. I had RLS about 3 days a week before I started Ropinerol but once I was taking Ropinerol I would get it everyday if I didn't take it. My pills got left on the hall table once when I went on holiday and it was hell every night for 2 weeks.

Now I am off it altogether my RLS has gone back to the pre Ropinerol / DA pattern which I think is why I don't need such a high dose of Lyrica now . I was getting 'jelly legs' when I was taking 150mg of lyrica and someone on here said they had suffered from the same feelings but that it stopped when they cut it down to 100mg . I tried the same thing and it worked and had no adverse effects on my RLS .

If you get RLS during the day then maybe you should take it in 3 doses . I only get it in the evening and night . I only took Ropinerol once a day .

Reply

Hi mantel, When I tapered off prami and stopped altogether, like you, my RLS symptoms went back to mild as it was before prami and Rop. Gives me heart if I have to taper off an alternative med.

1 like
Reply

What are jelly legs with Lyrica? Please describe the sensation?

Reply

Its hard to describe . They just feel weak , like the feeling you get if you have been in bed with flu for a few days and then you get up and your legs feel wobbly an like they won't support you . It is hard to put into words and that is as close as I can get . If it happens to you you will know what I mean. Sorry I can't give you a better description.

1 like
Reply

Just be very wary of side effects from Lyrica, I ended up in hospital twice after having seizures from it...since stopped nothing, never will take it again, it affected my speech (slurry) walking (jelly legs) and fuzzy head! Am sticking to Ropinerole from now on.

Reply

What dosage were you on?

Reply

If it ain't broke.....

I used to save my pain medication up and take more in the evening. I tried to tolerate the pain for as long as I could, (work was a great distraction) but come evening I had to medicate. I was advised by a colleague with pain issues to take it throughout the day preventing pain from building. Lo and behold the drugs worked much better. Maybe Lyrica is the same.

1 like
Reply

Thank you Raffs, a great piece of advice. I was beginning to think along those lines myself. It makes sense, plus I would imagine it's easier on the liver not to have it hit all at once.

1 like
Reply

You may also like...